CSN Login
Members Online: 15

Has anyone had experience with this?

sadinholland
Posts: 226
Joined: Apr 2011

The muscle right under my husband's eye has been moving all the time lately and I have also notice his shoulder and arm will sometimes do it as well. His arm movement sort of looks like when you squeeze something real tight and your body "shivers" for lack of a better word. It's hard to explain but I was wondering if anyone else has experience unusual movement such as this. His eye muscle is like it is pulsating all the time. He is not and has never been on seizure meds. He has never had a seizure.

msomawas
Posts: 22
Joined: Aug 2011

No, I've never seen that with my husband. I would report it to the doc, just in case.

sadinholland
Posts: 226
Joined: Apr 2011

Thanks for responding msomawas. I will do that.

palmyrafan's picture
palmyrafan
Posts: 398
Joined: Mar 2011

I have had the pulsating eye that just seems to act up on its own. I also get leg tremors due to the location of my brain tumors. I noticed that once I was on Prednisone and Synthroid, the pulsating eye problem stopped. The doctors aren't sure why, but seem to think either the steroids or the thyroid meds have it under control.

I agree though. You should check with the doctor just to be certain.

Teresa

shraquoia
Posts: 2
Joined: Sep 2011

My husband underwent gamma knife radiation treatment and due to the swelling in his brain post op the muscle under his left eye would twitch all the time. Even his entire left side of his face would twitch and he went through a period where his face appeared slightly paralyzed.

sadinholland
Posts: 226
Joined: Apr 2011

Thanks everyone. I am trying to be thankful for his health now. He seems to be doing well but as time goes by I am more and more worried. I have read so many stories about the tumer coming back and now I am so paranoid that I am constantly watching him. Making sure he is okay. He is not on any other meds besides his temodar and kytril of which he will be off on Sept. 22. I hope the eye muscle movement and body quivers are not tumor related. Maybe the chemo causes it??????

johngiustino
Posts: 26
Joined: Apr 2011

I would consult with a neurologist as soon as possible. There are many different ways a person can have a seizure - sometimes people pass out and fall down, sometimes parts of their body shake/twitch, and some people have "psychic seizures" that do not even have a physical reaction. I am not a doctor, but your husband's symptoms sound like a seizure to me based on what I have read. Take him in right away, you don't want his symptoms to get worse. I was originally given Keppra, was taken off of it, and then had the kind of seizure where you pass out (twice in one day). I am back on Keppra now and have been without a seizure for several months now. I hope it continues that way.

Good luck,
JG

sadinholland
Posts: 226
Joined: Apr 2011

I never thought it could be some type of seizure. He has never had one, to our knowledge anyway. I will call his NO. Thank you so much for the advice.

labales
Posts: 9
Joined: Sep 2011

Yes my hubby twitches all the time especially at night. We believe he has Primary CNS lymphoma. It is not normal, as the areas of the brain which fine tune and tone down muscle activity are not working right. I am an MD but not a neurologist and I reported the activity to all his doctors. It tends to stop during sleep only, except his hands remain active.

sadinholland
Posts: 226
Joined: Apr 2011

It's not really a twitch. It's more like when someone squeezes something and hou you shake when doing it. Thats how his arm and shoulder will do. His eye muscle quivers at the bottom right below the eye socket......do you really think it is some form of seizure? I had no idea. I will call his NO tomorrow. My only problem is he doesn't want me talking to his doctors. He feels like it is nothing to worry about.

labales
Posts: 9
Joined: Sep 2011

I do not think it is a seizure, but I'm not a neurologist.

sadinholland
Posts: 226
Joined: Apr 2011

I called the NO and they said it is not a seizure. She said it is more than likely due to stress or not enough rest but nothing to worry about. Thanks to all who responded.

cindysuetoyou's picture
cindysuetoyou
Posts: 508
Joined: Dec 2009

For what it's worth....I think my eye twitched like that sometimes--like the way you described. It hasn't done it for years. I went to the doctor and they said to cut out caffeine and aspartame, that artificial sweetener that used to be in soda. Also to get more rest. He recommended a glass of wine at bedtime too but I didn't try that. It finally went away.

I don't have cancer but I'm fighting for my son's life.

Love and blessings to you,
Cindy in Salem OR

sadinholland
Posts: 226
Joined: Apr 2011

Thank you! I am thinking it has to do with rest as well. After doing some research, that's what it contributes it to. By the way, I'm still praying!!

msomawas
Posts: 22
Joined: Aug 2011

...noticed this weekend my husband does have a lot of twitching in his left arm like you describe. Doc recently upped the decodran dosage, which we hope is temporary.

sadinholland
Posts: 226
Joined: Apr 2011

msomawas, did he up it cause of the arm quivering? My husband isn't taking any at all.

sadinholland
Posts: 226
Joined: Apr 2011

msomawas, did your husband's doc up it because of the arm quivering? My husband isn't taking it at all.

sadinholland
Posts: 226
Joined: Apr 2011

msomawas, did your husband's doc up it because of the arm quivering? My husband isn't taking it at all.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network